# SDR CALA2018011200115

- Difficulty date: January 10, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 91,501 hours, 12,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 1070199
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY LIGHT POWER PACK M33408 FOUND CAPACITY LOW.  THE BATTERY PACK WAS REPLACED.  TEST CARRIED OUT, AND OPS NORMAL IAW AMM 33-51-06.
